2006 International Conference in honor of Jacqueline Fleckinger. Electron. J. Diff. Eqns., Conference 16 (2007), pp. 81-93.

Some remarks on infinite-dimensional nonlinear elliptic problems

Philippe Clement, Marta Garcia-Huidobro, Raul F. Manasevich

We discuss some nonlinear problems associated with an infinite dimensional operator $L$ defined on a real separable Hilbert space $H$. As the operator $L$ we choose the Ornstein-Uhlenbeck operator induced by a centered Gaussian measure $\mu$ with covariance operator $Q$.

Published May 15, 2007.
Math Subject Classifications: 35J65, 35J25.
Key Words: Hilbert space; Ornstein-Uhlenbeck operator; nonlinear elliptic problems.

Show me the PDF file (253K), TEX file, and other files for this article.

  Philippe Clément
Mathematical Institute, Leiden University, P.O. Box 9512, NL-2300, RA Leiden
and EEMCS/ DIAM, TU Delft, P.O. Box 5031, NL-2600, GA Delft, The Netherlands
email: clement@math.leidenuniv.nl
Marta García-Huidobro
Departamento de Matemáticas
Pontificia Universidad Católica de Chile
Casilla 306, Correo 22, Santiago, Chile
email: mgarcia@mat.puc.cl
  Raúl F. Manásevich
Departamento de Ingeniería Matemática
and Centro de Modelamiento Matemático, Universidad de Chile
Casilla 170, Correo 3, Santiago, Chile
email: manasevi@dim.uchile.cl

Return to the table of contents for this conference.
Return to the EJDE web page